zbMATH — the first resource for mathematics

Nonequality of dimensions for metric spaces. (English) Zbl 0181.26002

54E50 Complete metric spaces
Full Text: DOI
[1] P. S. Aleksandrov, The present status of the theory of dimension, Uspehi Mat. Nauk 6 (1951), no. 5 (45), 43-68; Amer. Math. Soc. Transl. (2) 1 (1955), 1-26.
[2] Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, v. 4, Princeton University Press, Princeton, N. J., 1941. · Zbl 0060.39808
[3] M. Katětov, On the dimension of metric spaces, Doklady Akad. Nauk SSSR (N.S.) 79 (1951), 189 – 191 (Russian). · Zbl 0042.41303
[4] R. L. Moore, A set of axioms for plane analysis situs, Fund. Math. 25 (1935), 13-28. · Zbl 0011.27501
[5] Louis F. McAuley, Conditions for the equality of the inductive dimensions, Portugal. Math. 24 (1965), 21 – 30. · Zbl 0136.19903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.